MathSciNet Relay Station
MathSciNet bibliographic data
MR1781457 (2001e:26017) 26A39 (26E50 54A40 54C60)
Wu, Congxin; Gong, Zengtai On Henstock integrals of interval-valued functions and fuzzy-valued functions. Fuzzy Sets and Systems 115 (2000), no. 3, 377–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement